# SDR SWAA2020111624726

- Difficulty date: October 20, 2020
- Submitted: November 16, 2020
- Operation: Air carrier
- Aircraft: N727SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27859
- Aircraft time: 73,855 hours, 43,794 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 536
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION COMMON TO END OF STR 27L IN SNAKE PIT BS 536 WL 150.  CORROSION COMMON TO END OF STR 27L BS 536 WL 150 FOUND TO BE OUT OF LIMITS, PER SRM 53-00-03-1A-1.  CUTOUT DAMAGED SECTION BS 500D+11'-BS 536 STR 27L.  REPAIRED SECTION, PER SRM 53-00-03-2R-1 SRM 51-40-02-0G-0.
